EIGENVALUES AND SOME HAMILTONIAN PROPERTIES OF GRAPHS

Purchase PDF

Published: 2017-12-05

Page: 57-62


RAO LI *

Department of Mathematical Sciences, University of South Carolina Aiken, Aiken, SC 29801, USA.

*Author to whom correspondence should be addressed.


Abstract

Using eigenvalues of a graph or eigenvalues of its complement, we in this note present sufficient conditions for some Hamiltonian properties of graphs.

Keywords: Eigenvalues, Hamiltonian, properties


How to Cite

LI, R. (2017). EIGENVALUES AND SOME HAMILTONIAN PROPERTIES OF GRAPHS. Asian Journal of Mathematics and Computer Research, 22(2), 57–62. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1160

Downloads

Download data is not yet available.